# SDR UHLA002464

- Difficulty date: August 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,449 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLT 22 - TTN- BED - TORQUE FLUCTUATING PLUS AND MINUS 10 PERCENT WITH SLIGHT YAW.  AIRCRAFT FERRIED TO BUF.  MAINTENANCE REMOVED AND REPLACED NR 2 FUEL CONTROL IAW PW 72-01-40.  TRIMMED ENGINE, POWER ASSURANCE RUN GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
